Jump to content


Photo

Can't Stop Crying


  • Please log in to reply
10 replies to this topic

#1 Holly

Holly

    Advanced Member

  • Members
  • PipPipPip
  • 34 posts

Posted 28 July 2008 - 05:12 PM

I've never been this sad in my life. What a crash Cymbalta causes. My Lord, I pray this ends soon.

Who started this forum? Who facilitates it? Does anyone know?

#2 Attorney_Victim

Attorney_Victim

    Great Friend

  • Members
  • PipPipPipPipPip
  • 223 posts

Posted 28 July 2008 - 05:34 PM

Holly,
I'm sorry to hear that you are feeling so down. How long have you been off Cymbalta? I know it's rough, but it will get better...hang in there!!

#3 Holly

Holly

    Advanced Member

  • Members
  • PipPipPip
  • 34 posts

Posted 30 July 2008 - 11:44 AM

Thanks, Greybeard and Attorney_Victim,
for your encouragement. I really thought Sunday night that I had slipped into an aquifer of the universe's sadness. That is how intense the feeling of pain was. I thought, this can't just be my pain I'm feeling, but my mind is feeling all the pain there is in the world...weird, I know. But, i broke down and took 10 mgs. of celexa that night, as the doctor had prescribed. I've taken it 3 nights in a row, now, and the intensity of pain is dulled. She wants me to get up to 40 mgs. but I'm not sure I want to do that. I wish I could just be free of drugs.

Anyway, thanks for the uplifting words. My goal is to be the uplifter some day when I get some victory.

Take care!

Attorney_Victim: I think it's been 6 days since my last dose of Cymbalta, which I weaned off of from 40 to 30 to 20 to 10 to 5mgs (opening the capsule and guessing!) for five weeks, going down 10 per week until I got to 5. They need to make this in liquid form or something so people can wean off really slowly like you can with Paxil. It's ridiculous that 20 mgs. is the smallest dose you can get.

#4 Attorney_Victim

Attorney_Victim

    Great Friend

  • Members
  • PipPipPipPipPip
  • 223 posts

Posted 30 July 2008 - 01:18 PM

Holly,
I think the Cymbalta withdrawal problems are very similar to the Paxil withdrawal issues...which have been litigated as a class-action. It's just a shame that even after Paxil, Lilly has gotten away with causing the same problems with Cymbalta!!

#5 Holly

Holly

    Advanced Member

  • Members
  • PipPipPip
  • 34 posts

Posted 31 July 2008 - 05:13 PM

Attorney_Victim,

I don't think it's accidental, either! I really believe they know they're causing people to feel the need to stay on the stuff or suffer hell.

#6 davincisoprano1

davincisoprano1

    Newbie

  • Members
  • Pip
  • 4 posts

Posted 13 August 2008 - 11:47 PM

to be honest i've gone through some moments of just crying and then moments where i just burst out into laughter for no reason at all. cymbalta seems to just numb all your emotions so that when you go off it's like BOOM! HERE WE ARE!

#7 CathyH

CathyH

    Advanced Member

  • Members
  • PipPipPip
  • 98 posts
  • LocationMichigan

Posted 30 August 2008 - 12:13 PM

Hi Holly.......I experienced extreme mood swings during my withdrawal. I think the emotional stuff was the hardest for me. I cried a lot. Just wept at anything, or nothing. I also experienced the entire spectrum of emotions, including anger and rage.

I can tell you from experience that it does pass. Keep on keepin' on, and it will pass. It's just a matter of hanging on, and getting every drop of support you can. The people here are incredibly helpful and encouraging. I know I couldn't have made it without this site.

I even reached a point in my withdrawal where I was so miserable, and some pretty big personal things were going on, where I considered going back on the cymbalta. I was afraid at that point, that I could not actually do it. I came here and told the situation I was facing, and people encouraged me to NOT go back, to keep going forward, no matter what. I followed their advice, and I'm so glad I did, because now, I'm cymbalta free. Thank God.

I know some moments, hours, days feel absolutely intolerable coming off this med from hell. I felt like I was going totally insane, or was already there. I even felt I needed to be hospitalized at one point. I didn't go, but knew I probably should. I got through it, and you will, too. So many here have done it, are doing it right this minute. Hang tight to this site. It's a life-saver, literally.

Hugs and prayers your way,
CathyH

#8 Sally

Sally

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 15 October 2008 - 12:23 PM

Been off Cymbalta for about 2 weeks, physical symptoms seem to be gone & weren't that bad (I'm lucky) but still am an emotional train wreck. The smallest emotional trigger makes me cry, i can't stand it. Am having a REALLY hard time keeping my patience around my kids (have 3 and just married someone with 3, so I don't want to ruin developing relationships bcuz im an emotional mess). Found out BOTH my parents have cancer so i need to get myself in check, it's emotional enough as it is...Would also like to change jobs but feel held back cuz of these irrational emotions...don't really want anymore prescriptions (am pretty dissillusioned with the big PHARMA) but am wondering if anyone knows of other supplements that might help with the emotional side of all this. Am currently taking a really good blend of vitamins but if there's more that I'm not getting I NEED IT!!!

Any ideas????? Thank you!

#9 mnd1276

mnd1276

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 17 October 2008 - 08:27 PM

Attorney_Victim,

I don't think it's accidental, either! I really believe they know they're causing people to feel the need to stay on the stuff or suffer hell.



I have tried to quit 3 times in the last year! Yes, I have been on this drug for almost two years...but everytime I quit, I can't take the emotional crash and headaches. I am attempt #4...three days and today was the worst emotional day but I found this forum. I am crying as I write this because I feel crazy and I am staring at that damn bottle wondering if it is worth it.

Thanks to this forum...I will NOT take those pills again.


:cry: I will get through this!

Michelle

#10 Dizzyheed

Dizzyheed

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 22 March 2012 - 09:54 AM

Hi everyone, any advIce or encouragement would be very welcome right now. I'm on day 6 of stopping cymbalta cold turkey and to say I'm a mess is an understatement. I just can't stop crying over everything and anything., I look like hell and my moods are all over the place. I have to go to a wedding in 2 days where my boyfriend is the best man and this could possibly be the toughest day of my life. Just washing my hair and getting make up on is a major task. Mornings are horrendous to the point where I feel like my world is ending. I can only imagine this is what it's like to come off heroin. I am practically housebound as going out induces panic, anxiety and tears. Thank god im staying with my parents at the moment and they can support me. And my doc won't allow me any more meds till this one is out my system and till he determines if I really still am depressed/anxious and need medication (sensible doc I suppose but oh lord is this painful). However I am allowed diazepam for the rough moments. I pray to god everyday for patience and healing and I'm not particularly religious. I listen to meditation and positive affirmations on my ipod but I think I have a few weeks to go but hopefully it will get gradually easier. Any further input greatly welcomed and to those of you going through the same, you have my sincerest sympathy xxx

#11 tomitsu

tomitsu

    Good Friend

  • Members
  • PipPipPipPip
  • 108 posts
  • why_joining:
    at first i wasn't sure what i was going thru and i told a friend that i was in process of w/d and was feeling really good. my friend decided to do research as he always does and found this site for me. I joined and i read a bunch of stuff but I could not really relate to any of it. I sort of scrolled through posts but none of it connected to me. I was having what I thought was a positive weaning from 60mg to 30mg. Not so as I found out later on. Later into my hell I returned to the forum with a different perspective and all the post made sense and I was horrified that I had not really paid attention.

Posted 28 March 2012 - 05:02 PM

See my new post "day 25 off cymbalta"
I have no life anymore. I'm so desperate that I'm going back on cymbalta!!! I cry and I'm depressed.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users